RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 197, Number 1  


On commutativity of connected groups
S. A. Bogatyi, O. D. Frolkina
3
Poincaré biextension and idèles on an algebraic curve
S. O. Gorchinskiy
25
Geometry of operator cross ratio
M. I. Zelikin
39
Asymptotic behaviour of a special solution of Abel's equation relating to a cusp catastrophe
A. M. Il'in, B. I. Suleimanov
55
Kolmogorov and trigonometric widths of the Besov classes $B^r_{p,\theta}$ of multivariate periodic functions
A. S. Romanyuk
71
Embedding lattice actions in flows with multidimensional time
S. V. Tikhonov
97
On the rationality of non-singular threefolds with a pencil of Del Pezzo surfaces of degree 4
K. A. Shramov
133
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019